# SDR GTIA2017122002297

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 42,246 hours, 19,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FA SMELLED AN ELECTRICAL ODOR IN THE AFT GALLEY AREA.  ALL EQUIPMENT OPERATED AND SHOWED FINE,  THE ODOR WAS SHORT AND WENT AWAY . ISOLATED EACH BLEED SOURCE WITH BOTH PACKS 1 AND 2 DURING ENGINE RUN WITH FLIGHT CREW.  NO ODOR PRESENT IAW TSM 05-50-00-810-831-A PERFORMED GVI OF AFT GALLEY EQUIPMENT, NO DEFECTS NOTED IAW AMM 25-35-00,  GVI OF LAVATORY WATER HEATER IAW 38-12-00 DEFECTS NOTED.
